MAUDE Adverse Event Report: ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING

ST. JUDE MEDICAL INQUIRY STEERABLE DIAGNOSTIC CATHETER; CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Model Number IBI-81107
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Perforation (2513)
Date of Event 03/02/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.Based on the information received, the cause of the reported cardiac perforation could not be conclusively determined.Per the ifu, vascular perforation is an inherent risk of any electrode placement.  .
 
Event or Problem Description
Related manufacturer ref: 2184149-2021-00091, 3008452825-2021-00175, 3008452825-2021-00177, 3005334138-2021-00202, 2184149-2021-00100.Following a pulmonary vein isolation ablation procedure for atrial fibrillation, a pericardial effusion was diagnosed via echocardiogram.The pericardial effusion was treated successfully and the patient was stabilized, however, it is unknown how it was treated.The patient's blood pressure was stable throughout the entirety of the procedure and there were no performance issues with any disposable devices.Per the physician, the reported oversized shell involving the ensite x may have contributed to the effusion.

Brand Name
INQUIRY STEERABLE DIAGNOSTIC CATHETER
Common Device Name
CATHETER, ELECTRODE RECORDING, OR PROBE, ELECTRODE RECORDING
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
MDR Report Key11584546
Report Number3008452825-2021-00176
Device Sequence Number4182886
Product Code DRF
UDI-Device Identifier05414734303002
UDI-Public05414734303002
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K961924
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model NumberIBI-81107
Device Catalogue NumberIBI-81107
Device Lot Number7737416
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2021
Initial Report FDA Received Date03/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADVISOR VL, SE MAPPING CATHETER; AGILIS STEERABLE INTRODUCER; ENSITE X  EP SYSTEM; SWARTZ TRANSSEPTAL INTRODUCER; TACTICATH ABLATION CATHETER, SE
Outcome Attributed to Adverse Event Required Intervention;